MathSciNet Relay Station
MathSciNet bibliographic data
MR1950611 (2004a:35061) 35J60 (35J20 49K20)
Carl, Siegfried; Perera, Kanishka Sign-changing and multiple solutions for the $p$-Laplacian. Abstr. Appl. Anal. 7 (2002), no. 12, 613–625.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement